Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have friboid on uterus. Getting heavy bleeding. I m anemic. Taking lysteda. Not cured. What to do?

yes I have friboid on my uterus .....i used to bleed heavy every month....and i am my doctor tried me on the depo to stop the heavy bleeding ...two weeks after the depo i been bleeding everyday for about two months....ok he recomened me to a obygn she had me to take lysteda and it still didnt stop the s not as heavy but i bleed.....what do i need to do...
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Lysteda will only help in decreasing the blood flow but it does not help in any way in correcting the underlying Fibroid problem.

The Depo shots have not worked for you.

Ideally speaking you need to get the fibroid removed surgically or get the whole uterus removed. You can opt for an elective Hysterectomy in case your family is completed.

You need to also take Iron supplements for a few months until your haemoglobin gets back to normal.

Wish you a speedy recovery.

Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor